# SDR USAA2012122400004

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 58,079 hours, 8,390 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31596
- Part serial: 0121
- Condition: Low Pressure
- Location: Nlg
- Part time: 27,937 hours, 3,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 740, PHL-MAD - ECAM INDICATION OF WHEEL TIRE LOW PRESSURE.  MAINTENANCE AND DISPATCH DICUSSED AND HAD CFR MEET FLIGHT IN MAD.  FLIGHT LANDED WITHOUT INCIDENT AND WAS TOWED TO GATE.  MAINTENANCE FOUND NOSE WHEEL N2 WITH 40 PSI.  REMOVED NOSE WHEEL N1 AND N2.
